# SDR ASAA0540280

- Difficulty date: June 14, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 24,821 hours, 13,481 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65737439
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME SHEAR TIE B-STA 500C BETWEEN BETWEEN 28L-29R.  REPAIRED IAW SRM.  (K)
